# SDR DL777030792

- Difficulty date: August 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 15,427 hours, 2,925 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 218040002
- Part serial: 1118A
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT LOWER RECIRC FAN TRIPPED IN FLT HEAVY ELECTRICAL SMELL DETECTED PRIOR TO FAILURE.  REMOVED AND REPLACED RECIRC FAN.  SYSTEM OPS CHECK NORMAL.
